Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have tried various topicals, oral antibiotics for perioral dermatitis, anti-fungals and isotretinoin recently

I m a 26 year old female that has dealt with an eczema type rash on the sides of my nose and around my mouth for the past 3 years. It comes and goes, I have tried various topicals, oral antibiotics for perioral dermatitis, anti-fungals, and isotretinoin recently. The problem started after I used topical cutivate on my face. Prior to that my seb derm was very mild. The past year it has been explosive all over my face. I have had blood work done and a biopsy, the only thing it came back was as sebo-psoariasis (possibly). All I know is that I haven t been responding to treatment and if something does work, after awhile it quits working. I ve been in a lot of pain because of this and have gone to Johns Hopkins for my problem for months. They have no idea what to do either at this point. -Trisha
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi. I can understand your trouble. But the thing with perioral dermatitis and sebo psoriasis is that, they are very refractory to treatment. The flares are mostly associated with unsupervised use of steroids on face. Can you email your pictures to me on I can then suggest you the next step. In the meanwhile you can use Zocon gel twice daily ( But see a GOOD and QUALIFIED dermatologist asap.)
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor